# SDR SWAA2014102933465

- Difficulty date: September 25, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 27,263 hours, 17,769 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover Plate
- Part number: 9957828U11
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ENTRY COVER PLATE CORRODED BETWEEN BS 160 TO 200, RBL 54.  R & R PLATE IAW SRM & DWG.
